# SDR UPS03841040

- Difficulty date: July 8, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 67,355 hours, 27,634 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  FLOORBEAM CORRODED AT STA 980 LBL 58 MAIN CABIN.     REMOVED CORROSION, OUT OF LIMITS IAW DC8 SRM 53-2-0, 51-1-8; CUT OUT DAMAGE IAW DC8 SRM 53-2-0.  FABBED FILLER, ANGLE, SHIM FOR WEB IAW DC8 SRM 53-2-0 FIG 1B&G; ALODINED & PRIMED IAW DC8 SRM 51-1-8.  INSTALLED F ILLER, SHIM, 2 EA ANGLES AND WEB STIFFENER IAW DC8 SRM 53-2-0 FIG 1B &G, 51-1-24, 51-1-20D.  FAB & INSTALLED ANGLE SPLICES IAW DC8 SRM 53-2-0.
